Organizing Pneumonia Induced by Low-Dose, Short-Duration Amiodarone Therapy-A Case Report

貢獻的翻譯標題: 使用低劑量,短期Amiodarone所導致之器質化肺炎-個案報告

戴 宏儀(Hong-Yi Dai), 陳 志榮(Chi-Long Chen), 鍾 啟禮(Chi-Li Chung), 王 鋒杰(Fong-Chieh Wang)

研究成果: 雜誌貢獻文章

摘要

器質化肺炎是amiodarone肺毒性少有的表現,臨床上可呈現像肺部感染或血管炎般的發燒、咳嗽和呼吸困難。一般認為使用較高劑量和較長期的amiodarone治療才會產生amiodarone肺毒性。我們提出一個使用低劑量及短期amiodarone所導致之器質化肺炎案例。一位76歲男性在使用八星期的低劑量amiodarone(每天100~200毫克)後呈現10天的發燒、咳嗽和進行性呼吸困難。胸部X光片表現出雙側下肺野分散的毛玻璃樣病變及肺實質化病變。即使在投予抗生素的經驗治療後情況仍惡化。經以電腦斷層導引肺組織切片獲得器質化肺炎的病理診斷。臨床症狀及胸部X光片的肺浸潤在停用amiodarone和投與類固醇後得到顯著的改善。儘管是少有的表現,當使用低劑量和短期amiodarone治療的患者有肺部不適時,仍應考量器質化肺炎的可能性。
原文英語
頁(從 - 到)339-345
頁數7
期刊胸腔醫學
24
發行號6
出版狀態已發佈 - 2009

指紋

Amiodarone
Pneumonia
Lung
Cough
Dyspnea
Therapeutics
Fever
Thorax
Vasculitis
Glass
Adrenal Cortex Hormones
Tomography
Anti-Bacterial Agents
Biopsy
Infection

Keywords

  • amiodarone
  • amiodarone肺毒性
  • 器質化肺炎
  • amiodarone pulmonary toxicity
  • organizing pneumonia

引用此文

Organizing Pneumonia Induced by Low-Dose, Short-Duration Amiodarone Therapy-A Case Report. / 戴宏儀(Hong-Yi Dai); 陳志榮(Chi-Long Chen); 鍾啟禮(Chi-Li Chung); 王鋒杰(Fong-Chieh Wang).

於: 胸腔醫學, 卷 24, 編號 6, 2009, p. 339-345.

研究成果: 雜誌貢獻文章

@article{4fb96d31c22543eb8c90a5f7ff2dcff7,
title = "Organizing Pneumonia Induced by Low-Dose, Short-Duration Amiodarone Therapy-A Case Report",
abstract = "Organizing pneumonia (OP) is a rare manifestation of amiodarone pulmonary toxicity (APT), and may present with fever, cough and progressive dyspnea, mimicking pulmonary infection or vasculitis. It is generally agreed that the risk of developing APT may be associated with higher daily dose and longer duration of amiodarone treatment. We report a case of amiodarone-induced OP with low-dose, short-duration of therapy. A 76-year-old man presented with 10 days of fever, cough and progressive dyspnea, after taking low-dose amiodarone for 8 weeks (200 mg/day for the initial 2 weeks and 100 mg/day for another 6 weeks). The chest radiograph revealed scattered ground-glass opacities and consolidations in the bilateral lower lungs. The condition deteriorated rapidly despite the empirical antibiotic treatment. Computed tomography (CT)-guided lung biopsy was performed and the pathological diagnosis was OP. The symptoms and lung infiltrates on chest radiographs resolved markedly after withdrawal of amiodarone and beginning the use of corticosteroids. Although a rare manifestation, OP should be considered in patients treated with amiodarone who suffer from respiratory illness, even under low-dose, short-duration therapy.",
keywords = "amiodarone, amiodarone肺毒性, 器質化肺炎, amiodarone pulmonary toxicity, organizing pneumonia, amiodarone, amiodarone肺毒性, 器質化肺炎, amiodarone pulmonary toxicity, organizing pneumonia",
author = "戴, {宏儀(Hong-Yi Dai)} and 陳, {志榮(Chi-Long Chen)} and 鍾, {啟禮(Chi-Li Chung)} and 王, {鋒杰(Fong-Chieh Wang)}",
year = "2009",
language = "English",
volume = "24",
pages = "339--345",
journal = "胸腔醫學",
issn = "1023-9855",
publisher = "臺灣胸腔暨重症加護醫學會",
number = "6",

}

TY - JOUR

T1 - Organizing Pneumonia Induced by Low-Dose, Short-Duration Amiodarone Therapy-A Case Report

AU - 戴, 宏儀(Hong-Yi Dai)

AU - 陳, 志榮(Chi-Long Chen)

AU - 鍾, 啟禮(Chi-Li Chung)

AU - 王, 鋒杰(Fong-Chieh Wang)

PY - 2009

Y1 - 2009

N2 - Organizing pneumonia (OP) is a rare manifestation of amiodarone pulmonary toxicity (APT), and may present with fever, cough and progressive dyspnea, mimicking pulmonary infection or vasculitis. It is generally agreed that the risk of developing APT may be associated with higher daily dose and longer duration of amiodarone treatment. We report a case of amiodarone-induced OP with low-dose, short-duration of therapy. A 76-year-old man presented with 10 days of fever, cough and progressive dyspnea, after taking low-dose amiodarone for 8 weeks (200 mg/day for the initial 2 weeks and 100 mg/day for another 6 weeks). The chest radiograph revealed scattered ground-glass opacities and consolidations in the bilateral lower lungs. The condition deteriorated rapidly despite the empirical antibiotic treatment. Computed tomography (CT)-guided lung biopsy was performed and the pathological diagnosis was OP. The symptoms and lung infiltrates on chest radiographs resolved markedly after withdrawal of amiodarone and beginning the use of corticosteroids. Although a rare manifestation, OP should be considered in patients treated with amiodarone who suffer from respiratory illness, even under low-dose, short-duration therapy.

AB - Organizing pneumonia (OP) is a rare manifestation of amiodarone pulmonary toxicity (APT), and may present with fever, cough and progressive dyspnea, mimicking pulmonary infection or vasculitis. It is generally agreed that the risk of developing APT may be associated with higher daily dose and longer duration of amiodarone treatment. We report a case of amiodarone-induced OP with low-dose, short-duration of therapy. A 76-year-old man presented with 10 days of fever, cough and progressive dyspnea, after taking low-dose amiodarone for 8 weeks (200 mg/day for the initial 2 weeks and 100 mg/day for another 6 weeks). The chest radiograph revealed scattered ground-glass opacities and consolidations in the bilateral lower lungs. The condition deteriorated rapidly despite the empirical antibiotic treatment. Computed tomography (CT)-guided lung biopsy was performed and the pathological diagnosis was OP. The symptoms and lung infiltrates on chest radiographs resolved markedly after withdrawal of amiodarone and beginning the use of corticosteroids. Although a rare manifestation, OP should be considered in patients treated with amiodarone who suffer from respiratory illness, even under low-dose, short-duration therapy.

KW - amiodarone

KW - amiodarone肺毒性

KW - 器質化肺炎

KW - amiodarone pulmonary toxicity

KW - organizing pneumonia

KW - amiodarone

KW - amiodarone肺毒性

KW - 器質化肺炎

KW - amiodarone pulmonary toxicity

KW - organizing pneumonia

M3 - Article

VL - 24

SP - 339

EP - 345

JO - 胸腔醫學

JF - 胸腔醫學

SN - 1023-9855

IS - 6

ER -